# SDR DALA1239533604

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 12,251 hours, 4,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 970 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L DAMAGED AT BS 970.  REMOVED DAMAGED STRINGER FROM BS 942 TO 978 PER SRM 53-00-03.  PERFORMED HFEC OF ADDITIONAL 5 FWD AND 1.25 AFT AND STRINGER CUT EDGES, NO FINDINGS.  SKIN REPAIRED IAW ERA 504754-14.
